Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Orbits in the flag variety and images of the moment map for classical groups I
HTML articles powered by AMS MathViewer

by Atsuko Yamamoto PDF
Represent. Theory 1 (1997), 329-404 Request permission


We propose algorithms to get representatives and the images of the moment map of conormal bundles of $GL(p,\mathbb {C})\times GL(q,\mathbb {C} )$-orbits in the flag variety of $GL(p+q,\mathbb {C} )$, and $GL(p+q,\mathbb {C})$-orbits and $Sp(p,\mathbb {C} )\times Sp(q,\mathbb {C} )$-orbits in the flag variety of $Sp(p+q,\mathbb {C} )$ and their signed Young diagrams.
  • W. Borho and J.-L. Brylinski, Differential operators on homogeneous spaces. III. Characteristic varieties of Harish-Chandra modules and of primitive ideals, Invent. Math. 80 (1985), no. 1, 1–68. MR 784528, DOI 10.1007/BF01388547
  • David H. Collingwood and William M. McGovern, Nilpotent orbits in semisimple Lie algebras, Van Nostrand Reinhold Mathematics Series, Van Nostrand Reinhold Co., New York, 1993. MR 1251060
  • Devra Garfinkle, The annihilators of irreducible Harish-Chandra modules for $\textrm {SU}(p,q)$ and other type $A_{n-1}$ groups, Amer. J. Math. 115 (1993), no. 2, 305–369. MR 1216434, DOI 10.2307/2374861
  • B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. J. Math. 93 (1971), 753–809. MR 311837, DOI 10.2307/2373470
  • Toshihiko Matsuki, The orbits of affine symmetric spaces under the action of minimal parabolic subgroups, J. Math. Soc. Japan 31 (1979), no. 2, 331–357. MR 527548, DOI 10.2969/jmsj/03120331
  • Toshihiko Matsuki and Toshio Ōshima, Embeddings of discrete series into principal series, The orbit method in representation theory (Copenhagen, 1988) Progr. Math., vol. 82, Birkhäuser Boston, Boston, MA, 1990, pp. 147–175. MR 1095345, DOI 10.1007/978-1-4612-4486-8_{7}
  • Toshio Ōshima, Asymptotic behavior of spherical functions on semisimple symmetric spaces, Representations of Lie groups, Kyoto, Hiroshima, 1986, Adv. Stud. Pure Math., vol. 14, Academic Press, Boston, MA, 1988, pp. 561–601. MR 1039853, DOI 10.2969/aspm/01410561
  • Wulf Rossmann, The structure of semisimple symmetric spaces, Lie theories and their applications (Proc. Ann. Sem. Canad. Math. Congr., Queen’s Univ., Kingston, Ont., 1977) Queen’s Papers in Pure Appl. Math., No. 48, Queen’s Univ., Kingston, Ont., 1978, pp. 513–520. MR 0500727
  • David A. Vogan, Irreducible characters of semisimple Lie groups. III. Proof of Kazhdan-Lusztig conjecture in the integral case, Invent. Math. 71 (1983), no. 2, 381–417. MR 689650, DOI 10.1007/BF01389104
  • A. Yamamoto, $GL(p,{\mathbb {C}})\times GL(q,{\mathbb {C}})$-orbits on the flag variety of $GL(p+q,{\mathbb {C}})$ and the image under the moment map, (1993), Master thesis, Univ. of Tokyo, Japan, (In Japanese).
  • Atsuko Yamamoto, Orbits in the flag variety and images of the moment map for $\textrm {U}(p,q)$, Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), no. 6, 114–117. MR 1404485, DOI 10.3792/pjaa.72.114
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 22E46
  • Retrieve articles in all journals with MSC (1991): 22E46
Additional Information
  • Atsuko Yamamoto
  • Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, Komaba Tokyo 153, Japan
  • Email:
  • Received by editor(s): August 21, 1996
  • Received by editor(s) in revised form: May 22, 1997
  • Published electronically: November 14, 1997
  • Additional Notes: The author was supported by the Research Fellowship of the Japan Society for the Promotion of Science for Young Scientists.
  • © Copyright 1997 American Mathematical Society
  • Journal: Represent. Theory 1 (1997), 329-404
  • MSC (1991): Primary 22E46
  • DOI:
  • MathSciNet review: 1479152